# SDR UALA2011021100750

- Difficulty date: February 9, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 51,116 hours, 6,172 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 80603
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

4 LEFT OVERWING EEL LIGHTS INOPERATIVE.  CONNECTED CONNECTOR TO BAT CHARGER.
